Hi there. I was diagnosed with A-Fib last year. After wearing a holter monitor my cardiologist put me on Flecainide. I’m already on bystolic (beta) and Eliquis blood thinner
I started taking the Flecainide 5 mg and as soon as I did I got constant arrhythmias. I never had that before. I stopped taking it and it stopped. Talked to my doc and she said to give it time. So I started it again and same thing. I took it for three daysI couldn’t stand it. Constant arrhythmia. I had to stop taking it. I have not consulted with my cardiologist yet after stopping because I can’t get hold of her. I’m going to find a new doc after I get this straightened out with the anti arrhythmic drug.
Has anyone had this reaction and if so, what did you do? Are their other ones out there that may not give me this side effect! I’m not going to take a drug that Makes my condition worse. Anyway sorry for the long post, I would just like to get some feedback with people’s experience with these anti arrhythmics.